# SDR SWAA2022091545474

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE IN MULTIPLE AREAS BS460 TO BS500I RBL23 WL156 / EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 23 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 1 & 2.;[04] REMOVED FCB R/H FLOOR TO SIDEWALL BS=500A TO BS=500I RBL23 WL156 PER SRM 51-40-02-0G-0.;[05] FABRICATED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO BS 500I RBL 23 WL 156 MADE FROM BAC1496-444#7075T62; LOT# 1497019-1 WITH A SPLICE AT BS 500D+12 IAW SRM 53-00-53-2R-5 REPAIR 5;[06] FABRICATED 2 (EACH) TAPERED FILLERS FROM 0.040' THICK 7075-T6 CLAD AND SPLICE SIDEPLATE; MADE FROM BAC1496-444#7075T62; LOT# 1497019-1 IAW SRM 53-00-53-2R-5 REPAIR 5 AND 22-153-02617-WIP1;[07] APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 51-20-01;[08] APPLIED PRIMER TO ALL REPAIR PARTS IAW SOPM 20-41-02;[09] OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION STEPS5;6;7 AND 8. VERIFIED OK TO INSTALL.;[11] INSTALLED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO BS 500I RBL 23 WL 156 IAW SRM 51-40-02-0G-0; DWG 143A7505 AND DWG 143A7500;[12] VERIFIED CORRECTIVE ACTION STEP 11.;[13] 'THE DAMAGE WAS REPAIRED PER 737-800 SRM 53-00-53-2R-5 (REPAIR 5) AND EA 22-153-02617'
